# SDR 20010228CW004

- Difficulty date: November 6, 2000
- Submitted: February 28, 2001
- Operation: General aviation
- Aircraft: N587P
- Make and model: Beech 58
- Aircraft serial: TH1820
- Engine: Cont IO550*
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: 9661000612
- Condition: Debonded
- Location: Lwr Elev Skin
- Part time: 194 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBOND ON ALL HONEYCOMB STIFFENERS OF RIGHT ELEVATOR.
